MathSciNet Relay Station
MathSciNet bibliographic data
MR1317462 11R42
Tan, Ki-Seng On the special values of abelian $L$-functions. J. Math. Sci. Univ. Tokyo 1 (1994), no. 2, 305–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement